# SDR SIMA20180105003

- Difficulty date: January 5, 2018
- Submitted: January 23, 2018
- Operation: Air carrier
- Aircraft: N692AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500866
- Aircraft time: 33,152 hours, 28,365 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 14525480603
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR SILL CORRODED AND MISSING PAINT AT THE PROTECTIVE PLATE ATTACHMENT HOLES FRAMES 64 - 68.  REMOVED AND REPLACED THE DOOR SILL IAW SRM 51-40-02.
